# SDR FDEA201309052132

- Difficulty date: September 5, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757236
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 -1720 WL 208, BL 0- LBL 57 UPPER DECK CORRODED SEVERAL AREAS.  FOUND OUT OF LIMITS PER SRM 53-00-51 PG 104 FIG 101 DET III,   REMOVED AND REPLACED DECK PLATE PER SRM 51-40-02 AND DWG 146N5318.  MAJOR REPAIR.
